MathSciNet Relay Station
MathSciNet bibliographic data
MR192168 35.42
Campanato, Sergio Equazioni ellittiche del ${\rm II}\deg $ ordine espazi ${\germ L}\sp{(2,\lambda )}$. (Italian) Ann. Mat. Pura Appl. (4) 69 1965 321–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement